On Some Yamabe Type Equations

ÖZTÜRK E., Soltanov K. N.

International Conference on Numerical Analysis and Applied Mathematics, Rethymno, Greece, 18 - 22 September 2009, vol.1168, pp.377-380 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1168
  • Doi Number: 10.1063/1.3241474
  • City: Rethymno
  • Country: Greece
  • Page Numbers: pp.377-380
  • Hacettepe University Affiliated: Yes


In this article we investigate the third type boundary value problem for a Yamabe Type Equation. We show that there exists a generalized solution of the considered problem. We also show the uniqueness of the solution of the considered problem in a special case.